# SDR SWIA202055565

- Difficulty date: November 24, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONG BEAM FS 517 TO FS 575 LBL 9.  C-CHECK RO 1/17/2021.  REMOVED CORROSION ON LONG BEAM LBL 9 FS 517.00, REF CRJ700 SRM 51-21-06-001-001-A01.  DAMAGE OUT OF LIMITS AS NO DAMAGE ALLOWED, REF CRJ700 SRM 53-31-43-101-001-A02.  REMOVED AND REPLACED LONG BEAM LBL 9 FROM FS 517 TO FS 575, REF CRJ700 SRM 53-00-41-201-001-A01,  SNIEO SH670-33440 DATED DEC 30, 2020 AND REO 670-53-31-592 REV- DATED JAN 01, 2021.  ALL CHECKS GOOD AT THIS TIME.  COMPLIED WITH 51-900-1002-SKY.
